# SDR SWAA071318

- Difficulty date: March 11, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 9,552 hours, 5,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS BROKEN AT FWD END.  RELAMPED AND REMOVED AND REPLACED LENS PER MM.
